# SDR AALA2019112089001

- Difficulty date: November 17, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 23,421 hours, 3,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN AT 3L FELL OFF. MAINTENANCE RESECURED EMERGENCY EXIT LIGHT SIGN PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
